# SDR WRLA2006064

- Difficulty date: August 9, 2006
- Submitted: August 21, 2006
- Operation: Air carrier
- Aircraft: N14075
- Make and model: Doug DC-10-30
- Aircraft serial: 46922
- Engine: Ge CF650C2
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 1960-1986
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CK IN GSO FOUND WEB AT STA 1960-1986 AT RBL 50 CRACKED AROUND FASTENER HOLES.  REMOVED WEB IAW DC10 SRM 51-31-01 COL II.  FABRICATED DOUBLER IAW DC10 SRM 53-16-01 VOL III.  ALIGNED, PRIMED, AND PAINTED, IAW DC10 SRM 51-21-01 VOL I.  INSTALLED DOUBLER ON WEB IAW DC10 SRM 51-35-01 VOL II.  INSTALLED WEB IAW DC10 SRM 51-33-01 VOL II.
